一类k-Hessian 方程正径向解的存在性
The Existence of Positive Radial Solutions for a Class of k-Hessian Equation

作者: 岳存燕 :西北师范大学数学与统计学院,甘肃 兰州;

关键词: k-Hessian方程正径向解单调迭代方法k-Hessian Equation Positive Radial Solution Monotone Iterative Method

摘要:
基于单调迭代方法, 通过构造一个单调迭代序列, 本文主要获得了一类 k-Hessian 方程正径向解的存在性.

Abstract: Based on the monotone iterative method, we obtain the existence of positive radial solutions for a class of k-Hessian equation by constructing a momtone iterative sequence.

文章引用: 岳存燕 (2021) 一类k-Hessian 方程正径向解的存在性。 理论数学, 11, 1010-1019. doi: 10.12677/PM.2021.116115

参考文献

[1] Sheng, W., Trudinger, N. and Wang, X. (2007) The Yamabe Problem for Higher Order Carva- tures. Journal of Differential Geometry, 77, 515-553.
https://doi.org/10.4310/jdg/1193074903

[2] Trudinger, N. and Wang, X. (2008) The Monge-Ampere Equations and Its Geome Applications. In: Handbook of Geometric Analysis, Vol. I, International Press, 467-524.

[3] Shivaji, R., Sim, I. and Son, B. (2017) A Uniqueness Result for a Semipositone p-Laplacian Problem on the Exterior of a Ball. Journal of Mathematical Analysis and Applications, 445, 459-475.
https://doi.org/10.1016/j.jmaa.2016.07.029

[4] Lan, K. (2001) Multiple Positive Solutions of Semilinear Differential Equations with Singular- ities. Journal of the London Mathematical Society, 63, 690-704.
https://doi.org/10.1112/S002461070100206X

[5] Zhang, Z. (2015) Boundary Behavior of Large Solutions to the Monge-Amp`ere Equations with Weights. Journal of Differential Equations, 259, 2080-2100.
https://doi.org/10.1016/j.jde.2015.03.040

[6] Wang, F. and An, Y. (2012) Triple Nontrivial Radical Convex Solutions of Systems of Monge- Amp`ere Equations. Applied Mathematics Letters, 25, 88-92.
https://doi.org/10.1016/j.aml.2011.07.016

[7] Zhang, Z. (2018) Large Solutions to the Monge-Amp`ere Equations with Nonlinear Gradient Terms: Existence and Boundary Behavior. Journal of Differential Equations, 264, 263-296.
https://doi.org/10.1016/j.jde.2017.09.010

[8] Caffarelli, L., Nirenberg, L. and Spruck, J. (1985) Dirichlet Problem for Nonlinear Second Order Elliptic Equations. Functions of the Eigenvalues of the Hessian. Acta Mathematica, 155, 261-301.
https://doi.org/10.1007/BF02392544

[9] Wei, W. (2016) Uniqueness Theorems for Negative Radial Solutions of k-Hessian Equations in a Ball. Journal of Differential Equations, 261, 3757-3771.
https://doi.org/10.1016/j.jde.2016.06.004

[10] Zhang, Z. and Zhou, S. (2015) Existence of Entire Positive k-Convex Radial Solutions to Hessian Equations and Systems with Weights. Applied Mathematics Letters, 50, 48-55.
https://doi.org/10.1016/j.aml.2015.05.018

[11] Zhang, X. (2020) Analysis of Nontrivial Radial Solutions for Singular Superlinear k-Hessian Equations. Applied Mathematics Letters, 106, Article ID: 106409.
https://doi.org/10.1016/j.aml.2020.106409

[12] Gao, C., He, X. and Ran, M. (2020) On a Power-Type Coupled System of k-Hessian Equations. Quaestiones Mathematicae.
https://doi.org/10.2989/16073606.2020.1816586

[13] He, J., Zhang, X., Liu, L. and Wu, Y. (2018) Existence and Nonexistence of Radial Solutions of the Dichlet Problem for a Class of General k-Hessian Equations. Nonlinear Analysis, 23, 475-492.
https://doi.org/10.15388/NA.2018.4.2

分享
Top